# SDR CALA2016080300494

- Difficulty date: August 3, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N665U
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 64,943 hours, 15,629 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Indicator
- Condition: Leaking
- Location: Nr 1 Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LEAK. LEFT QUANTITY WAS .46. OCCURRED AT FL 330.  RETURNED TO  DEPARTURE.  FOUND DIFFERENTIAL PRESSURE INDICATOR TO BE LEAKING ON NR 1 ENGINE DRIVEN PUMP PRESSURE CASE DRAIN FILTER MODULE, REMOVED AND REPLACED THE DIFFERENTIAL PRESSURE INDICATOR.  OPS AND LEAK CHECKED OK.
